I really need some support, please help me - Part 95

By marathonmel7 · Oct 14, 2014 · ·
  1. Re: Heroin; I really need some support, please help me.

    Well it's been about five days since I quit using heroin. I am feeling better everyday. I woke up this morning and had some trouble sleeping but oh well, I made it through the night. I notice my major symptoms are an erratic body temperature, hot and cold, hot and cold. I also have some minor cravings and lack of energy. But the hardest symptom is my anxiety. I ended up getting some valium last night to help me calm down and sleep.

    I want to thank you for your comments from love luck, booty and babyblue. It really means a lot that you all are supporting a junkie like me. Loveluck, your post brought me close to tears and you definitely made me feel so much better about myself. You're right I am strong and I can do this. I will do this. I am going to be that success story on here. I will make it.

    I'm having trouble with boredom. I am constantly applying to jobs, watching tv and doing house chores. I need to start exercising but I have no energy at this point. It was a huge task to even do laundry, clean my bathroom and wash my sheets. I have a lot more house chores to do too. I'm thankful to have a house to even clean. SO, no I'm not complaining I'm just adjusting doing this all sober without the energy of a morning shot of heroin.

    Oh heroin… how I hate you. I will terminate you from my life. You don't own me anymore and my dealer can go suck an egg! It's funny how his demeanor has changed because I'm not his number one customer. I did buy some valium last night so I could get through the night without anymore anxiety attacks.

    This morning I took .025 of suboxone. i don't think it's even doing anything but I am weening down to almost nothing. I am not going to take any more though. This was the last day.

    I feel lonely, very lonely. i long for human contact and some friends. I long for my family whose in Florida, 3000 miles away. I have a lot of money to make in order to be able to move. It's going to take a lot or work. Everything is so hard in life. It just can't be easy for me. Everything is an uphill battle. I wish things could be easier. But life is not easy. I hate life right now and I hope for something better.

    Booty - failure is not an option at this point. I am going to make it although it's going to take some time. This is an uphill battle and I have to take it all and put it into pieces so I can process them all. If I look at the whole situation then I'd be overwhelmed and that would push me back to using and that's not an option.

    I need a job more than anything right now and I'm just waiting and checking my email and my phone every couple of hours to see if I've gotten any responses concerning that. I'm doing the best I can. Now I just need some much needed luck. I don't believe in God and he or she's not going to save me from shit. So while I do welcome other people's prayers, I just believe in myself and my heart and my ability to make all of this happen.

    I can do this though, despite the obvious hardships. I'm not going to give up. There's got to be something good in store for me at some point. I live for that moment. Until then I will just keep striving for the better. You can't go wrong there right?

    Anyways, I have to go but thanks all for reading. I am low right now. Very depressed and just trying to get through each hour of the day as some addicts would tell you. so, thank you to you all. It's invaluable that you would take the time to write to me. I didn't even think anyone was following my posts. Ok the valium is kicking in and I'm going to try and take a nap. Thanks all -

Comments

  1. Beenthere2Hippie
    Re: Heroin; I really need some support, please help me.

    Hi Mel-

    Even though I'm sure as punch that you're clenching your teeth getting through many of the moments you mentioned below, you are doing marvelously, dear lady, and are actually right in the usual rhythm of recovery (actually better than many) at this point in your detox. For me, the bodily temperature changes--the friggin' "hot-freezes" as I call them, were the most maddening side-effect of all while battling long-term opiate dependency.

    Please don't knock yourself for lack of energy and the feeling of aloneness and failure, because you are actually doing well, considering you are able to continue to keep in touch with your DF friends online and do ANYTHING close to cleaning and getting chores done around the house. Always keep in mind that many people five days into a heroin cleanse are just about carrots, and cannot manage to do more than stay away from the drug and lay in bed in agony, going internally crazy, so please consider yourself fortunate in that respect. But also feel equally valid in your right to vent here and get it all out, and not carry the weight of this large undertaking inside.

    In regard to life sucking at times, you have that right, hands down. No one would argue that with you. But also try, try to keep in mind that life can be beyond wondrous almost just as often, when you play by its rules of being cautious, respectful and guarding of the life given you. You have learned a lot, Mel, and are on your way to getting this whole thing behind you, but do not forget that patience (though hard to develop) and time passing will make all the pain and the wounds heal. In the meantime, do not--please do not--forget you are NOT a loser; you are an addict who is struggling admirably with a vicious foe. And you're winning. Score: heroin -0; Mel - 100.

    Keep up the good work and keep writing. Writing is cleansing and helps relieve stress.

    Hugs,

    BT2H

To make a comment simply sign up and become a member!